On the approximate limits of a real function

Goffman Casper: On the approximate limits of a real function. In: Acta scientiarum mathematicarum, (23) 1-2. pp. 76-78. (1962)

[thumbnail of math_023_fasc_001_002_076-078.pdf]
Cikk, tanulmány, mű

Download (857kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1962
Volume: 23
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 76-78
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38584/
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2021. Apr. 12. 08:38
URI: http://acta.bibl.u-szeged.hu/id/eprint/13954

Actions (login required)

View Item View Item